# SDR UHLA201604120217

- Difficulty date: April 12, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N207JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000254
- Aircraft time: 17,204 hours, 12,366 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1700326400
- Condition: Corroded
- Location: Frames 16-17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CABIN SEAT TRACK BETWEEN FRAME 16 AND 17 CORRODED .  REMOVED SECTION OF SEAT TRACK.  FABRICATED AND INSTALLED A REPAIR DOUBLER AND FILLER IAW SRM 53-10-10.
